# SDR ASAA0380817

- Difficulty date: December 1, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 9707970
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND SHEAR TIE CORRODED AT FS 1257.  REPLACED SHEAR TIE PER SRM 51-30-2.  (M)
